First, let me say - STOP taking Levaquin! I didn't see anywhere in your posts (I don't think!) that you had an infection that was not clearing up - and levaquin is really a 'last resort' antibiotic to be prescribed, only for infections that are not clearing up. There are a small but significant! number of people that have had terrible, irreversible allergic reactions/drug side-effects to levaquin. It is not supposed to be prescribed for allergies
! If you have any problems that were not present prior to your multiple-times prescribed drug, go to any med/drug website that lists a drug's possible side-effects and/or allergic reactions. I have a personal friend that is suffering greatly from the so-far irreversible side effects of this drug! (She had been a very healthy, active girl, but is now confined to her home and being treated for chronic pain now, 3+ months later.) I don't know if your change in health is due to any drug/med you took, but you know your own body, and you probably can tell if you have any new problems, or if something you took might be causing any changes!
Before you put any med in your body, I just reccomend that you be fully aware of any/all possible side-effects that the med might cause, and weigh those possibilities like your life depended on it (because it does!)